# SDR CALA2019091701556

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 58,278 hours, 25,184 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING LEFT OUTBOARDBRAKE ON THE LEFT MAIN GEAR. FOUND ON WALK AROUND. REPLACED BRAKE PER AMM 32-42-00-860-070-A SER # ON 1684 SER# OFF4962
